# SDR SWAA982556

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 987-1017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND STRINGER 23RT AT BS 987 TO 1017 HAS ELONGATED HOLES.  REMOVED AND REPLACED STRINGER PER BOEING SRM.
